# SDR DALA2023033102485

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 67,302 hours, 22,168 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 AWR IN REF 084-0001: MON/5816/9247762-MON, 58 L/L: PERFORM PERMANENT REPAIR ON LH AFT FUSELAGE FWD OF WATER SVC PNL 4 FT FWD OF OUTFLOW VALVE. CORRECTIVE ACITON: SUMMARY OF NRC 00150- LH AFT FUSELAGE SKIN FWD OF WATER SVC PNL 4 FT FWD OF OUTFLOW VALVE WAS REPAIRED PER B757-300 SRM. (2694865)
